# SDR CALA2025010601801

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,956 hours, 19,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: BCREF5985LEDCAL
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE LIGHT WAS  ILLUMINATED ON GROUND.   NOT ILLUMINATE D AT CRUI ZE. DOOR 4R SLIDE LIGHT GND CHK OK, BUT SINCE THE GRIPE IS IN AIR LIKE TO DEFER IT PER MEL 2566V. VERIFIED GIRT BAR AT DOOR 4R ENGAGEMENT CHECKING OK PER MEL CARD 25200 MAINTENANCE PROCEDURE STEP A. TOMC APPROVES DEF OF DR 4R SLIDE GIRT BAR ENGAGEMENT LT PER MEL 2566V AS REQUESTED APPLIED MEL *DM* ASSIST: {SWITCH/19-3351-3-0017 PREV ORDERED.} REF AMM 52-11 -25-501 FOR GIRTBAR MECHANISM ADJ~TEST **NOTE RENDERSAFE WARNING S, AS APPLICABLE.** REF WDM 25-66-11-2:
